# SDR AUS20040312

- Difficulty date: April 27, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Ge CFM56*
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Condition: Separated
- Location: Pax Seat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PASSENGER SEAT SUPPORT BEAM TO AISLE SIDE LEG STRUCTURE BOLTS SEPARATED AND FOUND UNDER SEAT 12 DEF.
